# SDR SWAA2021031751468

- Difficulty date: February 23, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 LBL6 BULKHEAD UPPER ATTACH ANGLE COMMON TO THE CENTER TANK IS CRACKED / REPAIRED BULKHEAD UPPER ATTACH ANGLE COMMON TO THE CENTER TANK AT BS 663 LBL 5 TO LBL 18 IAW SRM 57-10-10-2R-5 REPAIR 5
